lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
2-Adic numbers in genetics and Rumer's symmetry
Linnaeus University, Faculty of Science and Engineering, School of Computer Science, Physics and Mathematics. (ICMM)ORCID iD: 0000-0002-9857-0938
2010 (English)In: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 81, no 1, p. 128-130Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 81, no 1, p. 128-130
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-7301DOI: 10.1134/S1064562410010357OAI: oai:DiVA.org:lnu-7301DiVA, id: diva2:343621
Note
Original Russian Text © S.V. Kozyrev, A.Yu. Khrennikov, 2010, published in Doklady Akademii Nauk, 2010, Vol. 430, No. 1, pp. 32–34.Available from: 2010-08-14 Created: 2010-08-14 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Khrennikov, Andrei

Search in DiVA

By author/editor
Khrennikov, Andrei
By organisation
School of Computer Science, Physics and Mathematics
In the same journal
Doklady. Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 77 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf